RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 13, Issue 6(84)  


Some questions in the theory of rings close to associative
A. I. Shirshov
3
Rectangular matrices and non-euclidean geometries
B. A. Rozenfel'd
21
A remark on the transmission capacity of a stationary channel with finite memory
I. P. Tsaregradskii
49

Scientific notes and problems
Remark on a paper of Davenport and Heilbronn
G. Babaev
63
A theorem of Liouville type
M. B. Balk
65
Estimation of the remainder term in formulas of numerical differentiation
M. L. Brodskii
73
Dyadicity of the group space of bicompact commutative groups
N. Ya. Vilenkin
79
The connection between metric dimension and harmonic capacity
V. D. Erokhin
81
Circumscribed and inscribed ellipsoids of extremal volume
V. L. Zaguskin
89
Linear dimension of the spaces $L_p$ and $l_q$
M. I. Kadets
95
An asymptotic property of positive methods of summation of Fourier series and best approximation to functions of class $Z_2$ by linear positive polynomial operators.
P. P. Korovkin
99
Investigation of solutions of the differential equation $\frac{dy}{dx}=\frac{Y(x,y)}{X(x,y)}$, where $Y(x,y)$, $X(x,y)$ are rational polynomials in the real variables $x$$y$ in the neighborhood of a singular point
N. N. Molchanov
105
The spectrum of the product of unitary matrices
A. A. Nudelman, P. A. Shvartsman
111
Summation of double series by the methods of Cesàro and Abel in the restricted sense
I. I. Ogievetskii
119
Order of approximation of functions of class $Z$ by certain polynomial operators
I. M. Petrov
127
Algebraic sets of elements in groups and Lie algebras
B. I. Plotkin
133
On irreducible matrix representations of finite semigroups
I. S. Ponizovskii
139
The region of convergence of a power series representing the solution of a differential equation
I. T. Reznikovskii
145
Stationary measures in a space of sequences
L. V. Seregin
151
Error estimate of the solution of a system of partial differential equations by the method of finite differences
B. S. Skvortsov
155
Construction of the principal part of the Green function for a second-order elliptic operator
M. G. Slobodyanskii
161
Generalization of a theorem of Hausdorff
A. F. Solov'ev
167
Uniqueness of a maximal $K$-expansion
A. S. Solodovnikov
173
Geodesic arcs on Riemann manifolds
A. S. Schwarz
181
Spectral functions of a differential operator
A. V. Strauss
185
Graphical solution of differential equations with leading argument for various types of initial condition
A. B. Shtykan
193
Lebesgue functions for expansions in series of Jacobi polynomials for the cases $\alpha=\beta=\frac12$, $\alpha=\beta=-\frac12$, $\alpha=\frac12$, $\beta=-\frac12$
B. M. Yakhnin
207

Mathematical Events in the USSR
Aleksei Ivanovich Markushevich (photo)
Aleksei Ivanovich Markushevich (on his fiftieth birthday)
A. O. Gel'fond, A. F. Leont'ev, B. V. Shabat
213
Viktor Vladimirovich Vagner (photo)
Viktor Vladimirovich Vagner (on his fiftieth birthday)
A. E. Liber, Yu. E. Penzov, P. K. Rashevskii
221
Meetings of the Town's Mathematical Seminar in Leningrad (Mathematical Section of Leningrad Scientists House)
229

Reviews and Bibliography
I. I. Gol'dman, V. D. Krivchenkov, Problems in quantum mechanics (review)
V. P. Maslov, A. A. Samarskii, S. V. Fomin, Yu. M. Shirokov
235

Letters to the Editor
Correction
S. V. Fomin
238
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019